Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Implanon got removed due to side effects, felt depressed and skin break out. Will medicines help?

I was on the implanon for about two years and i recently got it removed due to really bad side effects i.e hormones - i felt like i was clinically depressed. My skin did break out while using the implanon but it still hasn t cleared up since having it removed. I am now using microlite and taking tetralysal once daily - will this clear up my skin? how quick can i expect to see results?
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Hi its rare chance to get allergic reaction with Olive oil just check the brand and quality of the oil. And if you find its allergic then just dont do any thing it will go by its own. Apply fresh cream and Tarmarick powder paste and live it for an 15min continue this for 3 to 4 day. Even though if it does not respond just check with your dermat. Bye and take care.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor